MathSciNet Relay Station
MathSciNet bibliographic data
MR1079016 65M06
García-Archilla, B.; Sanz-Serna, J. M. A finite difference formula for the discretization of $d\sp 3/dx\sp 3$ on nonuniform grids. Math. Comp. 57 (1991), no. 195, 239–257.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement